MAUDE Adverse Event Report: ABBOTT ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

ABBOTT ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number PM1172
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device was explanted and replaced as it is subject to the assurity, endurity inhomogeneous epoxy mixing field safety correction action which applies to a subset of devices distributed and implanted outside of the united states.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
The device was received with normal telemetry and output.Analysis performed did not identify any functional issues.Longevity assessment found the device was operating above the elective replacement indicator (eri) voltage with appropriate remaining longevity.Final analysis found: visual inspection of the header attachment area detected an anomaly between the pre-casted header and titanium case.Feedthrough leak test was performed, indicating a device hermeticity breach.This is consistent with feedthrough damage as a result of fluid intrusion between the header and case, and subsequent fluid ingress to internal electronics.Hybrid circuitry was tested by connecting to an external power source.Test results indicated normal current drain.A manufacturing process anomaly consistent with header bonding anomaly may have occurred.The device is included in the field action for assurity, endurity inhomogeneous epoxy mixing issued by abbott on (b)(6) 2025 for a subset of devices distributed and implanted outside of the united states.

Brand Name
ENDURITY MRI PACEMAKER, SR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24509818
Report Number2017865-2026-04545
Device Sequence Number15981570
Product Code LWP
UDI-Device Identifier05414734509596
UDI-Public(01)05414734509596(10)P000099853(17)210831
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberPM1172
Device Lot NumberP000099853
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown